Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 6 > May 2017

 

 

Adomian Decomposition Method for Solving the Singularly Perturbed Volterra Integral Equations, Vol. 6, No. 2 (May 2017), PP:105-114

doi:10.18576/msl/060201

for Subscribers only

Authors:
Waleed Al-Hayani - Department of Mathematics, College of Computer Science and Mathematics, University of Mosul, Iraq
Omar Mudhar Kashmola - Department of Mathematics, College of Computer Science and Mathematics, University of Mosul, Iraq

 

Solution of Ninth Order Boundary Value Problem using Tenth Degree Spline, Vol. 6, No. 2 (May 2017), PP:115-119

doi:10.18576/msl/060202

for Subscribers only

Authors:
Ghazala Akram - Department of Mathematics, University of the Punjab, Quaid-e-Azam Campus, Lahore-54590, Pakistan
Shahid S. Siddiqi - Department of Mathematics, University of the Punjab, Quaid-e-Azam Campus, Lahore-54590, Pakistan
Muhammad Sufyan - Department of Mathematics, University of the Punjab, Lahore, Pakistan

 

The Asymptotic Estimations of the Eigen-values and Eigen-functions for the Fourth Order Boundary Value Problem with Smooth Coefficients, Vol. 6, No. 2 (May 2017), PP:121-129

doi:10.18576/msl/060203

for Subscribers only

Authors:
Karwan H. F. Jwamer - Department of Mathematics, School of Science, University of Sulaimani, Kurdistan region, Iraq
Rando R. Q. Rasul - Department of Mathematics, School of basic Education, University of Sulaimani, Kurdistan region, Iraq

 

Thermal Stratification within Mixed Convection Flow of non-Newtonian Fluid over an Inclined Stretching Cylinder, Vol. 6, No. 2 (May 2017), PP:131-139

doi:10.18576/msl/060204

for Subscribers only

Authors:
Khalil-Ur-Rehman - Department of Mathematics, Quaid-i-Azam University Islamabad 44000, Pakistan
M. Y. Malik - Department of Mathematics, Quaid-i-Azam University Islamabad 44000, Pakistan
Imad Khan - Department of Mathematics, Quaid-i-Azam University Islamabad 44000, Pakistan
Mair Khan - Department of Mathematics, Quaid-i-Azam University Islamabad 44000, Pakistan

 

Implicit Resolvent Equation Problem in Hilbert Spaces, Vol. 6, No. 2 (May 2017), PP:141-147

doi:10.18576/msl/060205

for Subscribers only

Authors:
Iqbal Ahmad - Department of Mathematics, Aligarh Muslim University, Aligarh-202002, India
Rais Ahmad - Department of Mathematics, Aligarh Muslim University, Aligarh-202002, India
Mijanur Rahaman - Department of Mathematics, Aligarh Muslim University, Aligarh-202002, India

 

Relative Annihilators in Lower BCK-Semilattices, Vol. 6, No. 2 (May 2017), PP:149-155

doi:10.18576/msl/060206

for Subscribers only

Authors:
Hashem Bordbar - Faculty of Mathematics, Statistics and Computer Science, Shahid Bahonar University, Kerman, Iran
Mohammad Mehdi Zahedi - Department of Mathematics, Graduate University of Advanced Technology, Mahan-Kerman, Iran
Young Bae Jun - The Research Institute of Natural Science, Department of Mathematics Education, Gyeongsang National University, Jinju 52828, Korea

 

New Modular Relations for the Ratioís of Ramanujan Function X(−q) of degree 5, Vol. 6, No. 2 (May 2017), PP:157-161

doi:10.18576/msl/060207

for Subscribers only

Authors:
B. N. Dharmendra - Department of Mathematics,Maharaniís Science College for Women,Mysore-570 005, India
P. S. Guruprasad - Department of Mathematics,Government First Grade College, Channarayapatana-573 116, India
S. Vasanth Kumar - Department of Mathematics, Bharathiar University, Coimbatore-641046, India.

 

On Generalized Fractional Order Difference Sequence Spaces Defined by a Sequence of Modulus Functions, Vol. 6, No. 2 (May 2017), PP:163-168

doi:10.18576/msl/060208

for Subscribers only

Authors:
Nashat Faried - Department of Mathematics, Faculty of Science, Ain Shams University, 11566, Cairo, Egypt
Mohamed S. S. Ali - Department of Mathematics, Faculty of Education, Ain Shams University, 11341, Cairo, Egypt.
Hanan H. Sakr - Department of Mathematics, Faculty of Education, Ain Shams University, 11341, Cairo, Egypt.

 

Triple Ideal convergent of X over np-metric spaces defined by Musielak-Orlicz functions, Vol. 6, No. 2 (May 2017), PP:169-175

doi:10.18576/msl/060209

for Subscribers only

Authors:
Deepmala Rai - SQC and OR Unit, Indian Statistical Institute, 203 B. T. Road, Kolkata 700 108, West Bengal, India
N. Subramanian - Department of Mathematics, SASTRA University, Thanjavur 613 401, India
Lakshmi Narayan Mishra - Department of Mathematics, National Institute of Technology, Silchar 788 010, District Cachar, Assam, India\\ Department of Mathematics, Mody University of Science & Technology, Lakshmangarh, Sikar Road, Sikar, Rajasthan 332 311, India

 

On the Solution and Periodic Nature of Higher-order Difference Equation, Vol. 6, No. 2 (May 2017), PP:177-186

doi:10.18576/msl/060210

for Subscribers only

Authors:
Abdul Khaliq - Department of Mathematics, Riphah Institute of Computing and Applied Sciences, Riphah International University, Lahore Campus, Pakistan

 

Trees in Class-Oriented Concept Lattices Constrained by Equivalence Relations, Vol. 6, No. 2 (May 2017), PP:187-191

doi:10.18576/msl/060211

for Subscribers only

Authors:
Hua Mao - Department of Mathematics, Hebei University, Baoding 071002, China

 

The Hyper-Zagreb Index of Four Operations on Graphs, Vol. 6, No. 2 (May 2017), PP:193-198

doi:10.18576/msl/060212

for Subscribers only

Authors:
B. Basavanagoud - Department of Mathematics, Karnatak University, Dharwad - 580 003, Karnataka, India
Shreekant Patil - Department of Mathematics, Karnatak University, Dharwad - 580 003, Karnataka, India

 

A Note on Numerical Study of Sisko Fluid Flow Over Stretching Cylinder and Heat Transfer with Viscous Dissipation, Vol. 6, No. 2 (May 2017), PP:199-205

doi:10.18576/msl/060213

for Subscribers only

Authors:
Arif Hussain - Department of Mathematics, Quaid-i-Azam University Islamabad 44000, Pakistan.
M.Y. Malik - Department of Mathematics, Quaid-i-Azam University Islamabad 44000, Pakistan
S. Bilal - Department of Mathematics, Quaid-i-Azam University Islamabad 44000, Pakistan
M. Awais - Department of Mathematics, Quaid-i-Azam University Islamabad 44000, Pakistan
T. Salahuddin - Department of Mathematics, Mirpur University of Science & Technology Mirpur, 10250, AJK, Pakistan

 

Notes on the Spectral Featurs of Degenerate Non-Selfa- Djoint Differential Operators on Elliptic Systems and ℓ−Dimensional Hilbert Spaces, Vol. 6, No. 2 (May 2017), PP:207-213

doi:10.18576/msl/060214

for Subscribers only

Authors:
Leila Nasiri - Department of Mathematics, Lorestan University, Khorramabad, Iran.
Ali Sameripour - Department of Mathematics, Lorestan University, Khorramabad, Iran.

 

Isomorphism of Integer Array of Staircase Paths, Vol. 6, No. 2 (May 2017), PP:215-219

doi:10.18576/msl/060215

for Subscribers only

Authors:
Namrata Kaushal - Department of Engineering Sciences and Humanities, Indore Institute of Science and Technology, Indore-453331, MP, India.
Saurabh Jain - Department of Engineering Sciences and Humanities, Indore Institute of Science and Technology, Indore-453331, MP, India.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved